Alert archive / Kansas / Flash Flood Warnings in 2010
Flash Flood Warning 35, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at Jul 21, 2010, 12:45 AM CDT for Geary County, Morris County, Wabaunsee County, Kansas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2010, 12:45 AM CDT (05:45 UTC)
- Expired
- Jul 21, 2010, 4:45 AM CDT
- In force
- 4 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Geary County, KS, Morris County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 42 km from the middle of the area, began a volume at 05:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 3:50 AM CDT | FLASH FLOOD | 4 N White City, KS | B AVE NEAR THOMAS CREEK COMPLETELY WASHED OUT FROM RAPIDLY FLOWING WATER. |
| Jul 21, 3:50 AM CDT | FLASH FLOOD | 6 S White City, KS | ONE FOOT OF FLOWING WATER OVER HIGHWAY 149 NEAR P AVE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 185 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 5.8 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1632 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
167
WGUS53 KTOP 210545
FFWTOP
KSC061-127-197-210945-
/O.NEW.KTOP.FF.W.0035.100721T0545Z-100721T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1245 AM CDT WED JUL 21 2010
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN GEARY COUNTY IN EAST CENTRAL KANSAS...
NORTHERN MORRIS COUNTY IN EAST CENTRAL KANSAS...
SOUTHWESTERN WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 445 AM CDT
* AT 1237 AM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING FROM
SEVERAL ROUNDS OF THUNDERSTORMS OVER THE WARNED AREA. SEVERAL
LOCATIONS ALONG OLD K10 ROAD IN BETWEEN ALMA AND ALTA VISTA HAD ONE
FOOT OF FLOWING WATER OVER THE ROADWAY. DOPPLER RADAR HAS ESTIMATED
3 TO 5 INCHES OF STORM TOTAL PRECIPITATION FROM THIS EVENING...AND
AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL WILL CONTRIBUTE TO
ADDITIONAL FLASH FLOODING.
* LOCATIONS IMPACTED INCLUDE...
ALMA...
ALTA VISTA...
DWIGHT...
LATIMER...
PARKERVILLE...
VOLLAND...
WHITE CITY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS
TO PROTECT LIFE AND PROPERTY.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.
&&
LAT...LON 3862 9692 3881 9692 3881 9689 3886 9689
3887 9691 3892 9691 3906 9624 3874 9611
3873 9620 3873 9635 3871 9635
$$
BLAIR1 follow-up statement
219
WGUS73 KTOP 210910
FFSTOP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
410 AM CDT WED JUL 21 2010
KSC061-127-197-210945-
/O.CON.KTOP.FF.W.0035.000000T0000Z-100721T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GEARY-WABAUNSEE-MORRIS-
410 AM CDT WED JUL 21 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR
NORTHERN MORRIS...SOUTHWESTERN WABAUNSEE AND SOUTHERN GEARY
COUNTIES...
AT 350 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING OVER THE WARNED AREA. 4 MILES NORTH OF WHITE CITY...B
AVENUE NEAR THOMAS CREEK WAS COMPLETELY WASHED OUT FROM RAPIDLY
FLOWING WATER. 6 MILES SOUTH OF WHITE CITY...ONE FOOT OF FLOWING
WATER WAS REPORTED OVER HIGHWAY 149 NEAR P AVENUE.
LOCATIONS IMPACTED INCLUDE...
ALTA VISTA...DWIGHT...LATIMER...VOLLAND AND WHITE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.
&&
LAT...LON 3862 9692 3881 9692 3881 9689 3886 9689
3887 9691 3892 9691 3906 9624 3874 9611
3873 9620 3873 9635 3871 9635
$$
BLAIRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 11:51 PM CDT, 54 minutes earlier.
Area forecast discussion, Jul 20, 11:51 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE TOPEKA KS 1151 PM CDT TUE JUL 20 2010 .UPDATE... UPDATED FOR THE 06Z TAF ISSUANCE. && .DISCUSSION... SEE PREVIOUS DISCUSSION. && .AVIATION... ELEVATED FRONT(850-925MB) REMAINS IN PLACE NEAR I-70 WITH NEW CONVECTION FORMING ALONG THE I-70/TAF CORRIDOR. WILL CARRY THUNDER VCNTY WITH TEMPO IFR/LIFR UNTIL AROUND 09Z WHEN BETTER CONVERGENCE ON THE NOSE OF LLVL JET EXPECTED TO BEGIN TO SHIFT/LIFT MORE NORTHEAST OF THE TAF SITES...BUT WILL KEEP VCNTY GOING UNTIL JUST BEYOND 12Z...OTHERWISE VFR THROUGH THE REMAINDER OF THE TAF FCST AS FOCUS FOR CONVECTION/CLOUDS CONTINUES TO LIFT NORTH THROUGH THE DAY. SFC WINDS WILL SLOWLY VEER THROUGH SUNRISE AND BECOME GENERALLY SOUTH BY MIDDAY AND GRADUALLY INCREASE. && .PREV DISCUSSION... /ISSUED 326 PM CDT TUE JUL 20 2010/ DISCUSSION... 20Z WATER VAPOR SHOWS THE MID LEVEL RIDGE OVER OK AND SOUTHERN KS WITH PROFILER DATA INDICATING THE FASTER MEAN FLOW ALONG THE NEB AND KS STATE LINE. AT THE SFC...A WEAK TROUGH HAS SET UP JUST NORTH OF THE KS RIVER WITH SOUTHERLY WINDS AND HOT TEMPERATURES SOUTH. CLOUD COVER AND SCATTERED SHOWERS HAVE HELD TEMPS NORTH OF THE BOUNDARY IN THE 80S. FOR TONIGHT THERE IS NO REAL FEATURE TO PICK OUT THAT WILL FORCE DEEP MOIST CONVECTION. HOWEVER THE MODELS CONTINUE TO SHOW SFC BASED STORMS DEVELOPING BY THE EARLY EVENING. THIS IS MOST LIKELY TO OCCUR ALONG OR SOUTH OF THE SFC TROUGH WHERE VISIBLE SATELLITE SHOWS A CU FIELD DEVELOPING WITHIN THE INSTABILITY AXIS. LATEST RUC ANALYSIS SHOWS THERE TO BE VERY LITTLE IF ANY INHIBITION TO CONVECTION OVER EAST CENTRAL KS WITH CAPE RUNNING AROUND 3000 J/KG. FREEZING LEVELS ARE STILL AROUND 15 KFT...SO EVEN WITH SOME DECENT SHEAR HAIL SHOULD BE HARD TO COME BY WITH DOWNBURST WINDS POSSIBLE IF UPDRAFTS WERE ABLE TO GET VERY TALL. WITH THE SFC TROUGH WELL WITHIN THE FORECAST AREA...HAVE INCLUDED CHANCE POPS FOR THE WHOLE AREA WITH LIKELY CHANCES NORTH OF THE BOUNDARY. HAVE LOWS FALLING INTO THE LOWER AND MID 70S THINKING CONVECTION WILL BRING SOME COOLER AIR TO THE SFC. WEDNESDAY LOOKS TO BE SOMEWHAT OF A REPEAT OF TODAY...WITH THE SFC BOUNDARY POSSIBLE FURTHER SOUTH. SO THINK THERE WILL BE MORE CLOUDS AND POSSIBLE SCATTERED SHOWERS LINGERING THROUGH THE MORNING AND INTO THE AFTERNOON HELPING TO KEEP TEMPS COOLER THAN TODAY /90 TO 95/. CONFIDENCE IN WHERE THE BOUNDARY ENDS UP AND WHERE THE CUT OFF FOR RELATIVELY COOL TEMPS TO THE NORTH VERSES THE HEAT AND HUMIDITY IS LOW. SO HAVE OPTED TO ALLOW THE HEAT ADVISORY AND EXCESSIVE HEAT WARNING EXPIRE THIS EVENING. IF IT LOOKS LIKE THE BOUNDARY WILL LIFT NORTH TO NEAR THE NEB STATE LINE...IT IS POSSIBLE THE HEAT AND HUMIDITY WILL STILL BE AROUND EAST CENTRAL KS. WILL LET LATER SHIFTS SEE HOW FORECAST EVOLVES AND WHETHER ANOTHER HEAT WARNING IS NEEDED. WOLTERS WEDNESDAY NIGHT THROUGH FRIDAY... EFFECTIVE FRONT SHOULD PUSH NORTH WEDNESDAY NIGHT. SOUTHWEST LOW LEVEL JET INCREASES TO 30-45KT...WHICH COULD BRING AN ELEVATED THREAT INTO THE NIGHT...BUT DEEPENING SOUTHWEST FLOW ALOFT AS WELL WILL INCREASE MID LEVEL CAPPING. THURSDAY INTO THURSDAY NIGHT SHOULD BRING THE BEST BETS FOR DRY WEATHER /AT LEAST IN TERMS OF PRECIPITATION/ WITH CONTINUED MID LEVEL DRYING. AFTERNOON TEMPERATURES SHOULD AGAIN PUSH UP INTO THE MIDDLE AND UPPER 90S...WITH HEAT INDEX VALUES LIKELY AROUND CONCERNING LEVELS. DIFFICULTY INCREASES FOR FRIDAY AS THERE IS MUCH UNCERTAINTY IN THE SPECIFICS OF SHORTWAVE TIMING AND LOCATION IN THE OPERATIONAL AND ENSEMBLE DATA. HAVE INCREASED PRECIPITATION CHANCES MARGINALLY IN NORTHERN AREAS. THURSDAY NIGHT AND FRIDAY PROMISE TO BE QUITE WARM AND HUMID AGAIN AHEAD OF THE FRONT. EXTENDED PERIODS... FRONT SHOULD BE IN OR NEAR THE AREA FOR THE FRIDAY NIGHT INTO SUNDAY PERIODS. PRECIP CHANCES MOST LIKELY FRIDAY NIGHT INTO EARLY SATURDAY WITH SOME CONVECTION LIKELY ON THE COOL SIDE. COULD SEE SOME HEAVY RAIN WITH PRECIPITABLE WATER VALUES BACK UP TO AROUND 2 INCHES AND A SLOW MOVING BOUNDARY. FRONTOLYSIS SHOULD WEAKEN BY LATE SUNDAY TO KEEP ANY REMAINING PRECIP QUITE ISOLATED SUNDAY NIGHT AND MONDAY. GFS ENSEMBLE 850MB TEMP ANOMALIES AND DECENT CLOUDS COVER SUGGEST TEMPS CLOSE TO LATE JULY NORMALS FOR A BETTER BET AND LONGER TERM RELIEF FROM THE HEAT. SOUTH WINDS SHOULD RETURN BY LATE MONDAY WITH UPPER RIDGING DEVELOPING TO THE SOUTHEAST FOR A WARMING TREND EARLY NEXT WEEK. THE OPPORTUNITY FOR ANOTHER COLD FRONT REACHING THE CENTRAL PLAINS VIA STRONG UPPER TROFFING IN THE NORTHEAST WILL NEED TO BE WATCHED...BUT EXPECT THIS TO BE NO EARLIER THAN WEDNESDAY. 65 && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. && 63
Hazardous weather outlook, Jul 20, 6:36 PM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 636 PM CDT TUE JUL 20 2010 KSZ008>012-020>024-026-034>040-054>056-058-059-212345- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 636 PM CDT TUE JUL 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT NUMEROUS THUNDERSTORMS WILL AFFECT LOCATIONS ALONG INTERSTATE 70 EARLY THIS EVENING...WITH MORE SCATTERED ACTIVITY TO THE NORTH AND SOUTH. SOME OF THE STORMS ARE LIKELY TO BE SEVERE...PRODUCING DAMAGING STRAIGHT LINE WINDS AND HAIL AROUND AN INCH IN DIAMETER. RAINFALL FROM THE THUNDERSTORMS WILL BE VERY HEAVY AT TIMES...LEADING TO ISOLATED FLOODING...ESPECIALLY ALONG INTERSTATE 70 THIS EVENING. HIGH HEAT INDICES OF 100 TO 107 DEGREES WILL CONTINUE IN EAST CENTRAL KANSAS EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORM CHANCES CONTINUE FOR MOST OF THE AREA WEDNESDAY...AND NORTH OF INTERSTATE 70 WEDNESDAY NIGHT. THUNDERSTORMS WILL AGAIN BE POSSIBLE NORTH OF INTERSTATE 70 FRIDAY...AND ACROSS THE ENTIRE AREA FRIDAY NIGHT THROUGH SUNDAY. HEAT INDEX VALUES OF AROUND 100 ARE FORECAST FOR WEDNESDAY...AND ARE EXPECTED TO RISE TO AROUND 105 THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS EVENING.
In the hours before
Local storm report, Jul 20, 7:47 PM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
747 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND GST 1 SW OSAGE CITY 38.63N 95.83W
07/20/2010 E60.00 MPH OSAGE KS TRAINED SPOTTER
LAWN ORNAMENTS BLOWN AROUND
0733 PM TSTM WND GST 8 SW READING 38.44N 96.06W
07/20/2010 E60.00 MPH LYON KS PUBLIC
SMALL TREE LIMBS BROKEN. DECK CHAIRS BLOWN AROUND.
&&
JLLocal storm report, Jul 20, 7:49 PM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
749 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD 2 SE MINNEAPOLIS 39.10N 97.68W
07/20/2010 OTTAWA KS LAW ENFORCEMENT
6 TO 8 INCHES OF WATER OVER THE 1700 BLK OF K-160.
&&
WOLTERSLocal storm report, Jul 20, 8:28 PM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
828 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM FLASH FLOOD 7 ESE BALDWIN CITY 38.74N 95.07W
07/20/2010 DOUGLAS KS LAW ENFORCEMENT
DOUGALS CO EMERGENCY MANAGEMENT REPORTING THAT THE KHP
HAS CLOSED US 56 ON THE DOUGLAS AND JOHNSON COUNTY LINE
DUE TO WATER.
&&
WOLTERSLocal storm report, Jul 20, 8:29 PM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
829 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HEAVY RAIN S OSAGE CITY 38.63N 95.83W
07/20/2010 M3.55 INCH OSAGE KS TRAINED SPOTTER
MINOR STREET FLOODING IN OSAGE CITY
0753 PM TSTM WND GST 4 NW WAVERLY 38.43N 95.66W
07/20/2010 E70.00 MPH OSAGE KS TRAINED SPOTTER
&&
JLLocal storm report, Jul 20, 9:53 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
953 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLASH FLOOD 1 SW BALDWIN CITY 38.76N 95.20W
07/20/2010 DOUGLAS KS LAW ENFORCEMENT
DELAYED REPORT. ROAD REMAINS CLOSED DUE TO FLOODING.
0945 PM FLASH FLOOD 4 NE BALDWIN CITY 38.82N 95.13W
07/20/2010 DOUGLAS KS LAW ENFORCEMENT
DELAYED REPORT. 100 BLOCK OF E 2300 RD REMAINS FLOODED.
&&
KCLocal storm report, Jul 20, 11:03 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1103 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM HAIL 9 S JUNCTION CITY 38.90N 96.83W
07/20/2010 E1.75 INCH GEARY KS LAW ENFORCEMENT
QUARTER TO GOLF BALL SIZED HAIL. SOME BRANCH DAMAGE.
&&
KCThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 7:20 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 40 min |
| Jul 20, 7:39 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Franklin, Osage | 51 min |
| Jul 20, 7:40 PM CDT | Flash Flood Warning | TOP | Douglas | 2 hr |
| Jul 20, 7:55 PM CDT | Tornado Warning | TOP | Coffey, Franklin, Osage | 20 min |
| Jul 20, 8:01 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 44 min |
| Jul 20, 8:09 PM CDT | Tornado Warning | TOP | Anderson, Coffey | 21 min |
| Jul 20, 8:32 PM CDT | Severe Thunderstorm Warning | TOP | Anderson | 16 min |
| Jul 20, 8:39 PM CDT | Flash Flood Warning | TOP | Franklin | 2 hr |
| Jul 20, 8:45 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 30 min |
| Jul 20, 9:43 PM CDT | Areal Flood Warning | TOP | Douglas | 4 hr |
| Jul 20, 11:16 PM CDT | Areal Flood Advisory | TOP | Geary | 59 min |
| Jul 20, 11:29 PM CDT | Severe Thunderstorm Warning | TOP | Wabaunsee | 31 min |
| Jul 21, 12:11 AM CDT | Areal Flood Advisory | TOP | Geary, Morris | 2 hr |
| Jul 21, 3:53 AM CDT | Excessive Heat Warning | TOP | Anderson, Coffey, Douglas, Franklin, Geary, Jackson and 8 more | 4 days |
| Jul 21, 3:53 AM CDT | Heat Advisory | TOP | Brown, Clay, Cloud, Dickinson, Marshall, Nemaha and 3 more | 63 hr |
| Jul 21, 4:47 AM CDT | Areal Flood Warning | TOP | Geary, Morris, Wabaunsee | 4 hr |
| Jul 21, 5:26 AM CDT | River Flood Warning | TOP | Wabaunsee | 9 hr |
| Jul 21, 6:07 AM CDT | Flash Flood Warning | TOP | Cloud, Ottawa | 4 hr |
| Jul 21, 7:01 AM CDT | River Flood Warning | TOP | Geary | 10 hr |
| Jul 21, 8:45 AM CDT | Areal Flood Warning | TOP | Dickinson, Geary, Lyon, Morris, Wabaunsee | 4 hr |
| Jul 21, 9:16 AM CDT | Flash Flood Warning | TOP | Clay, Cloud, Ottawa, Washington | 3 hr |
| Jul 21, 9:26 AM CDT | River Flood Warning | TOP | Lyon | 28 hr |
| Jul 21, 9:26 AM CDT | River Flood Warning | TOP | Clay | 30 hr |
| Jul 21, 9:26 AM CDT | River Flood Warning | TOP | Dickinson, Ottawa, Saline | 5 hr |
| Jul 21, 10:33 AM CDT | River Flood Warning | TOP | Dickinson | 48 hr |
Nearby
Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.